# SDR F3LA2010113000555

- Difficulty date: November 22, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 26,366 hours, 12,686 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: D5461018600200
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0565; LT PYLON ACCESS PANEL NR413DL CRACKED. IAW SRM 54-50-80 AND PMS 01-04-21, STOP DRILLED CRACK ENDS AND WELDED.
